Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The most general closed point set over which continuous function may be defined by certain properties


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 33 (1927), 185-188
DOI: https://doi.org/10.1090/S0002-9904-1927-04351-8
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 3 (1926), 285--287
MathSciNet review: 1561345
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04351-8